MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #4/0 ETH C-1; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICRO QA+ #4/0 ETH C-1; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212866
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by affiliate via complaint submission tool the micro qa+ #4/0 eth c-1.¿sutures inside did not pull out.Had to jimmy open the top of ¿sliding door¿ to gently manually pull out¿ no patient consequences or surgical delay reported.The device availability is unknown.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> according to the information provided, it was reported by affiliate via complaint submission tool the micro qa+ #4/0 eth c-1.¿sutures inside did not pull out.Had to jimmy open the top of ¿sliding door¿ to gently manually pull out".The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [(b)(4) ] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device [(b)(4) ] number, and no non-conformances were identified.

Brand Name
MICRO QA+ #4/0 ETH C-1
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10043820
Report Number1221934-2020-01347
Device Sequence Number3468373
Product Code HWC
UDI-Device Identifier10886705002535
UDI-Public10886705002535
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number212866
Device Catalogue Number212866
Device Lot Number5L95413
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date05/27/2020
Patient Sequence Number1